# SDR USAA2014082200020

- Difficulty date: August 21, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 46,326 hours, 17,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 2514355
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C EMER EXIT LIGHT COVER 3C IS BROKEN.  REPLACED SEAT 3C EMER EXIT LIGHT COVER.
